# SDR 99ZZZX4172

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65659723
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON GIRT BAR BASES NR 1 GALLEY.
